# SDR SWAA2025091915929

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 76,864 hours, 45,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD.GALLEY PHOTOILUMINESCENT EMERG. STRIP LOOSE<[01] RE-SECURED LIGHT STRIP PER AMM 33-51-15.
